Volume 29, Issue 4
Remarks on Exponential Stability of Solutions for the Compressible p-th Power Newtonian Fluid with Large Initial Data

Jianlin Zhang, Yuming QinJie Cao

J. Part. Diff. Eq., 29 (2016), pp. 286-301.

Published online: 2016-12

Preview Purchase PDF 63 1778
Export citation
  • Abstract

In this paper, we establish the exponential stability of the global spherically and cylindrically symmetric solutions in H^i (i=1,2,4) for the p-th power Newtonian fluid in multi-dimension with large initial data. The key point is that the smallness of initial data is not needed if the initial data are cylindrically symmetric.

  • Keywords

Newtonian fluid global existence asymptotic behavior exponential stability

  • AMS Subject Headings

35Q30, 35Q35, 35D35, 76N10, 76N15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

mathzhangjianlin@hotmail.com (Jianlin Zhang)

yuming_qin@hotmail.com (Yuming Qin)

caojie23@hotmail.com (Jie Cao)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-29-286, author = {Zhang , Jianlin and Qin , Yuming and Cao , Jie}, title = {Remarks on Exponential Stability of Solutions for the Compressible p-th Power Newtonian Fluid with Large Initial Data}, journal = {Journal of Partial Differential Equations}, year = {2016}, volume = {29}, number = {4}, pages = {286--301}, abstract = { In this paper, we establish the exponential stability of the global spherically and cylindrically symmetric solutions in H^i (i=1,2,4) for the p-th power Newtonian fluid in multi-dimension with large initial data. The key point is that the smallness of initial data is not needed if the initial data are cylindrically symmetric.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v29.n4.3}, url = {http://global-sci.org/intro/article_detail/jpde/5094.html} }
TY - JOUR T1 - Remarks on Exponential Stability of Solutions for the Compressible p-th Power Newtonian Fluid with Large Initial Data AU - Zhang , Jianlin AU - Qin , Yuming AU - Cao , Jie JO - Journal of Partial Differential Equations VL - 4 SP - 286 EP - 301 PY - 2016 DA - 2016/12 SN - 29 DO - http://doi.org/10.4208/jpde.v29.n4.3 UR - https://global-sci.org/intro/article_detail/jpde/5094.html KW - Newtonian fluid KW - global existence KW - asymptotic behavior KW - exponential stability AB - In this paper, we establish the exponential stability of the global spherically and cylindrically symmetric solutions in H^i (i=1,2,4) for the p-th power Newtonian fluid in multi-dimension with large initial data. The key point is that the smallness of initial data is not needed if the initial data are cylindrically symmetric.
Jianlin Zhang, Yuming Qin & Jie Cao. (2019). Remarks on Exponential Stability of Solutions for the Compressible p-th Power Newtonian Fluid with Large Initial Data. Journal of Partial Differential Equations. 29 (4). 286-301. doi:10.4208/jpde.v29.n4.3
Copy to clipboard
The citation has been copied to your clipboard